# SDR RAIA201506230001

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 32,432 hours, 28,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAC 1 OVERLOAD, UNABLE TO MAINTAIN PRESSURIZATION DURING CLIMB, RETURNED TO BLOCKS.   MAINTENANCE INSPECTED AND REPLACED OVERTEMP SWITCH, OPS CHECKED GOOD.
